In this work, we establish a frequency localized version of the classical Morawetz inequality adapted to almost periodic solutions of the defocusing cubic nonlinear wave equation in dimension d = 5. As an application, we conclude that radial solutions to this equation that remain bounded in the critical homogeneous Sobolev space exist globally in time and scatter. © 2014 IOP Publishing Ltd & London Mathematical Society.
Publication Source (Journal or Book title)
Bulut, A. (2014). The radial defocusing energy-supercritical cubic nonlinear wave equation in ℝ1+5. Nonlinearity, 27 (8), 1859-1877. https://doi.org/10.1088/0951-7715/27/8/1859